IN THIS ARTICLE
What happens if I miss a dose ()?
No information is available regarding a missed dose of capsicum. Consult your doctor, pharmacist, or health care professional if you require further information.
What happens if I overdose ()?
Seek emergency medical attention if an overdose is suspected.
Symptoms of a capsicum overdose are not known.
What should I avoid while taking capsicum ()?
Do not get capsicum in the eyes. Severe burning, stinging, and eye irritation may occur. If capsicum gets in the eyes, seek medical attention.
There are no restrictions on food, beverages, or activity while taking capsicum, unless otherwise directed by your health care provider.
What other drugs will affect capsicum ()?
Interactions between capsicum and other prescription or over-the-counter medicines or herbal/health supplements have not been reported. Talk to your doctor, pharmacist, or health care professional before taking capsicum if you are taking any other medicines, vitamins, minerals, or supplements.
Where can I get more information?
Your doctor, pharmacist, or health care provider may have more information about capsicum.
Report Problems to the Food and Drug Administration
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Need help identifying pills and medications?
Drugs and Treatment Resources
- Psoriasis Treatment Strategies for You and Your Doctor
- 4 Vitamins and Minerals Adults Need
- Is Hormone Replacement Therapy for You?
- Symptoms of a Severe Allergic Reaction
- Can Baby Catch Eczema?
- How to Get Beautiful, Dandruff-Free Hair